# SDR UPS204021

- Difficulty date: August 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N939UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19532
- System (JASC): 5751 · Ailerons
- Part: Hinge Fitting
- Part number: 651926012
- Condition: Corroded
- Location: Lt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINT FOUND LT WING OB AILERON IB CENTER HINGE FITTING IS CORR ON AFT SIDE.  INSTALLED NEW FITTING, WORK DONE IAW SRM 51-30-2.
